# SDR REXA2022011900048

- Difficulty date: December 20, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670335607
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL CHANNEL CRACKED BETWEEN FS 477.00 AND FS 573.00. - REPLACED SEAT TRACK RETAINER AND INSTALLED SEAT TRACK IAW CRJ 700 AMM 53-00-49-400-801-A03.
